# SDR SWAA020837

- Difficulty date: April 21, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- Aircraft time: 63,740 hours, 69,211 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Part serial: 171116
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DECLARED EMERGENCY, AIR TURNBACK.  DURING CLIMB ALTITUDE HORN SOUNDED, CABIN CLIMBING 1000 FPM.  STBY NO HELP, WORKED IN MANUAL.  REMOVED AND REPLACED AFT OUTFLOW VALVE PER MM.
